کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4659891 1344341 2010 13 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Symmetric extensions of dihedral quandles and triple points of non-orientable surfaces
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات هندسه و توپولوژی
پیش نمایش صفحه اول مقاله
Symmetric extensions of dihedral quandles and triple points of non-orientable surfaces
چکیده انگلیسی

Quandles with involutions that satisfy certain conditions, called good involutions, can be used to color non-orientable surface-knots. We use subgroups of signed permutation matrices to construct non-trivial good involutions on extensions of odd order dihedral quandles.For the smallest example of order 6 that is an extension of the three-element dihedral quandle R3, various symmetric quandle homology groups are computed, and applications to the minimal triple point number of surface-knots are given.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 157, Issue 5, 1 April 2010, Pages 857-869